# SDR SWIA202055779

- Difficulty date: November 16, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE OF VERTICAL STAB TO FUSELAGE ATTACH AFT DRAG ANGLE POSSIBLE CRACK (MARKED)   (C-CHECK) RO 2/1/2021   REPARIED LH SIDE OF VERTICAL STAB TO FUSELAGE ATTACH AFT DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01. COMPLIED WITH 51-900-1002-SKY.
